# SDR SIMA20011103

- Difficulty date: April 20, 2001
- Submitted: May 8, 2001
- Operation: Air carrier
- Aircraft: N317AE
- Make and model: Saab 340B
- Aircraft serial: 340B317
- System (JASC): 3234 · Landing Gear Selector
- Part: Control Handle
- Part number: DH9H12001
- Part serial: 1540986
- Condition: Faulty
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

JFK - FLT 5133 - RIGHT MAIN DOWN AND LOCKED LIGHT DID NOT COME ON WHEN GEAR WAS SELECTED DOWN.  CREW RAN NORMAL CHECKLIST LIGHT DID NOT COME ON.  PILOT PRESSED FIRMLY ON BULB ASSEMBLY AND GOT THE GREEN LIGHT.  MAINTENANCE REMOVED AND REPLACED THE LANDING GEAR CONTROL HANDLE IAW SAAB MM 32-30-00.  OPS CHECK WAS GOOD AND AIRCRAFT WAS RETURNED TO SERVICE.  (M)
